# SDR DALA2017030101640

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB OF THE AFT CABIN PRESSURE BULKHEAD EMERGENCY EXIT DOOR JAMB AT 2 HRS POSITION (CPAX). REPAIR WAS ACCOMPLISHED PER INSTRUCTIONS OF ETI 17-17-023 REV 3 AND ER/A 554168-14 REV ORIGINAL.
